# SDR FDEA201701150163

- Difficulty date: January 15, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 92,225 hours, 29,848 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 400401
- Part serial: 1029
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP DISAGREE LEVEL 3 ALERT OCCURED DURING APPROACH.  RAN QRH TO END UP WITH 15 DEGREE EXT  CONFIGURATION.  DECLARED EMERGENCY AND LANDED.  REPLACED RT NBOARD FLAP POISITION TRANSMITTER IAW AMM 27-54-04-4.
